Alert archive / Alabama / Tornado Warnings in 2009

Tornado Warning 4, NWS Huntsville, AL

February 18, 2009DeKalb County, Marshall County, Alabama

NWS Huntsville, AL issued this tornado warning at Feb 18, 2009, 2:13 PM CST for DeKalb County, Marshall County, Alabama. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 18, 2009, 2:13 PM CST (20:13 UTC)
Expired
Feb 18, 2009, 2:45 PM CST
In force
32 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties DeKalb County, AL, Marshall County, AL

The radar

The Northeast Alabama radar (KHTX), 76 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 18, 2:18 PM CSTFUNNEL CLOUD5 Ne Albertville, ALMARSHALL CO EMA RELAYED A SPOTTER REPORT OF A FUNNEL CLOUD NEAR THE INTERSECTION OF AL HIGHWAY 75 AND AL HIGHWAY 68.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 18, 12:42 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2009-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2009-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 604 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
526 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
604 m²/s²
0-3 km storm-relative helicity
698 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KHUN 182013
TORHUN
ALC049-095-182045-
/O.NEW.KHUN.TO.W.0004.090218T2013Z-090218T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
213 PM CST WED FEB 18 2009

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN DEKALB COUNTY IN NORTHEAST ALABAMA...
  SOUTHERN MARSHALL COUNTY IN NORTHEAST ALABAMA...

* UNTIL 245 PM CST

* AT 212 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR HYATT...   
  OR ABOUT 7 MILES EAST OF ARAB...MOVING EAST AT 50 MPH. ANOTHER     
  STORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED JUST EAST OF      
  GUNTERSVILLE...ALSO MOVING EAST AT 50 MPH.

* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
  RABBIT TOWN.
  ALBERTVILLE.
  HUSTLEVILLE.
  KILPATRICK.
  LATHAMVILLE.
  SKIRUM.

FUNNEL CLOUDS HAVE BEEN REPORTED NEAR GUNTERSVILLE...AND ALSO JUST 
SOUTH OF ARAB WITHIN THE LAST 15 MINUTES. THESE STORMS COULD PRODUCE 
A TORNADO AT ANY TIME. IF YOU ARE IN THE PATH OF THESE STORMS...TAKE 
COVER IMMEDIATELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST WEDNESDAY EVENING
FOR NORTHERN ALABAMA.

LAT...LON 3420 8588 3420 8609 3419 8612 3419 8617
      3418 8620 3419 8639 3425 8644 3429 8646
      3429 8648 3431 8649 3437 8648 3445 8585
TIME...MOT...LOC 2012Z 272DEG 35KT 3428 8638

$$

BCC
2 follow-up statements
000 
WWUS54 KHUN 182023
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
223 PM CST WED FEB 18 2009

ALC049-095-182045-
/O.CON.KHUN.TO.W.0004.000000T0000Z-090218T2045Z/
MARSHALL AL-DEKALB AL-
222 PM CST WED FEB 18 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CST FOR 
SOUTHWESTERN DEKALB AND EAST CENTRAL MARSHALL COUNTIES...

AT 219 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR RABBIT TOWN...OR 
ABOUT 3 MILES NORTHWEST OF ALBERTVILLE...MOVING EAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HUSTLEVILLE...MCVILLE...KILPATRICK...PAINTER...WHITON...HOPEWELL...LA
THAMVILLE...CHIGGER HILL...GERALDINE...CROSSVILLE...LAKEVIEW... 
SKIRUM...PEEKS CORNER AND GUEST.

THIS CLUSTER OF STORMS HAS HAD A HISTORY OF PRODUCING FUNNEL CLOUDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST WEDNESDAY EVENING
FOR NORTHERN ALABAMA.

LAT...LON 3425 8588 3422 8635 3439 8633 3445 8585
TIME...MOT...LOC 2022Z 267DEG 48KT 3430 8621

$$

BCC
000 
WWUS54 KHUN 182042
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
242 PM CST WED FEB 18 2009

ALC049-095-182050-
/O.EXP.KHUN.TO.W.0004.000000T0000Z-090218T2045Z/
MARSHALL AL-DEKALB AL-
240 PM CST WED FEB 18 2009

...THE TORNADO WARNING FOR SOUTHWESTERN DEKALB AND CENTRAL MARSHALL
COUNTIES EXPIRES AT 245 PM CST...

HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ALL OF 
SOUTHERN DEKALB COUNTY UNTIL 300 PM CST.

WEATHER SERVICE DOPPLER RADAR INDICATED THE THUNDERSTORM THAT 
ROMPTED THE TORNADO WARNING HAD WEAKENED AND WAS NO LONGER SEVERE. 
THEREFORE THE TORNADO WARNING WILL BE ALLOWED TO EXPIRE.

DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL ARE STILL POSSIBLE FROM 
THIS CLUSTER OF THUNDERSTORMS. FOR THIS REASON...A SEVERE 
THUNDERSTORM WARNING REMAINS IN EFFECT. STAY INDOORS UNTIL THE 
STORMS HAVE PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST WEDNESDAY EVENING
FOR NORTHERN ALABAMA.

LAT...LON 3425 8588 3422 8635 3439 8633 3445 8585
TIME...MOT...LOC 2040Z 267DEG 48KT 3430 8592

$$

BCC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Feb 18, 11:40 AM CST, 2 hours 33 minutes earlier.

Area forecast discussion, Feb 18, 11:40 AM CST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1140 AM CST WED FEB 18 2009

.UPDATE...18Z AVIATION.
&&

.AVIATION...
CLOUD COVER IS BREAKING UP ACROSS NW AL AND BEGINNING TO BREAK UP
ELSEWHERE ACROSS NRN AL. BKN DECK MAY SCATTER OUT AT MSL EARLY THIS
AFTN...BUT EXPECT TSRA DEVELOPMENT TO CAUSE SKIES TO GO BACK TO BKN.
TSRA SHOULD REMAIN SCATTERED ENOUGH ACROSS NWRN AL TO HAVE ONLY A
VCTS AT MSL...BUT ENOUGH DEVELOPMENT SHOULD OCCUR FURTHER EAST TO
WARRANT A TEMPO AT HSV. COLD FRONT WILL PUSH INTO NRN AL BY EARLY
EVENING...ALLOWING FOR A PERIOD OF SCTD CONDITIONS BEFORE MORE MVFR
CIGS ASSOCIATED WITH THE NEXT UPPER TROUGH BUILD IN. THOSE SHOULD
BREAK UP MID MORNING TMRW.
&&

.DISCUSSION...ISSUED 1030 AM CST WED FEB 18 2009...
ROUND 1 OF THIS SYSTEM HAS PASSED THROUGH THE REGION WITH RELATIVELY
LITTLE IMPACT. AREA OF SHRA/SCTD TSRA PUSHED THRU OVERNIGHT AND WAS
CLEAR OF THE CWFA BY 12Z. NOW ATTENTION SHIFTS TO REDEVELOPMENT FOR
THIS AFTN. IN THE MEANTIME...HAVE SEEN MAINLY JUST VERY LT SHRA HERE
AND THERE...AND AS EXPECTED...VIS SAT IMAGERY SHOWS BREAKS IN THE
CLOUDS BECOMING MORE COMMON ACROSS ALL OF NRN AL...BUT ESPECIALLY
ACROSS THE NW. THE FULL CLEARING LINE CORRESPONDS TO AN INITIAL WIND
SHIFT RIGHT ALONG THE MISSISSIPPI RIVER...WITH THE COLD FRONT NOW
THROUGH THE LITTLE ROCK AREA...AND A SECONDARY FRONT BACK IN THE
MO/AR OZARKS. CLOSER TO HOME...THE AIR MASS IS RATHER WARM AND MOIST
WITH AIR TEMPS ALREADY IN THE MID 60S AND DEWPTS APPROACHING
60...WHILE JUST TO THE EAST...BOTH ARE STILL IN THE LOWER 50S.

WITH THE DRY SLOT ALREADY BEGINNING TO ERODE AWAY OUR CLOUD COVER
AND TEMPS BEGINNING TO RISE...IT IS NO LONGER A QUESTION OF IF WE
DESTABILIZE...BUT HOW MUCH. WILL BE INCREASING HIGH TEMPS FOR THE
DAY CONSIDERING CURRENT OBS AND THE EXPECTED INCREASE IN SUNSHINE.
AFTN CONVECTIVE POTENTIAL HINGES UPON HOW MUCH LOWER-LVL MOISTURE
REMAINS IN PLACE AS THE UPPER DRY SLOT WORKS IN. PER THE LATEST SPC
MESOANALYSIS...MLCAPE IS REACHING 500 J/KG ACROSS NRN MS...SBCAPE
CLOSE TO 1000. ABOUT THE ONLY GOOD NEWS AT THIS POINT IS THAT THE
DESTABILIZING AIR MASS STILL LAGS BEHIND THE AREA OF STRONGEST
LOW-LVL SHEAR. HOWEVER...STILL EXPECT THERE TO BE SUFFICIENT SHEAR
FOR DMG WINDS FOR THE BULK OF THE EVENT...THOUGH AN ISLTD TORNADO
CANNOT BE RULED OUT.

IN TERMS OF THE FCST UPDATE: WILL BE RAISING TEMPS...PROBABLY AT
LEAST 5 DEGREES CONSIDERING CURRENT TRENDS. FOR POPS...THE DRY SLOT
MAY LIMIT PCPN COVERAGE...BUT FEEL WRN PORTIONS OF THE AREA WILL
NEED SLIGHTLY HIGHER POPS IN LIGHT OF CURRENT TRENDS. SKY COVER WILL
ALSO NEED SOME MINOR TWEAKING.
&&

.PREV DISCUSSION /ISSUED AT 355 AM CST/...
THE FRONT WILL CROSS THE AREA DURING THE LATE AFTN INTO THE EARLY
EVENING. INCREASED POPS A LITTLE FOR THE 00-06Z TIMEFRAME...AS IT
LOOKS THE FRONT WONT CROSS THROUGH THE HUNTSVILLE METRO UNTIL
00-02Z...AND ACROSS THE AL/GA BORDER BY 03-04Z. CAA WILL BE QUITE
STRONG BEHIND THE FRONT...WITH TEMPS FALLING FROM HIGHS IN THE 60S
IN MOST AREAS THIS AFTN...INTO THE 30S OVERNIGHT.

DRY WEATHER AND BELOW SEASONAL TEMPS ARE EXPECTED FOR THE REMAINDER
OF THE SHORT TERM AS A HIGH PRESSURE SYSTEM MOVES SWRD THROUGH THE
PLAINS.

LONG TERM (SATURDAY THROUGH WEDNESDAY)...
THE SFC HIGH WILL BUILD SEWRD INTO THE GOM DURING FRI AND INTO
SAT...AS A STRONG SHORT WAVE BEGINS TO DIG QUICKLY SWRD THROUGH THE
ERN CONUS. AN ATTENDANT SFC LOW WILL MOVE SEWRD FROM THE UPR MIDWEST
ON SAT...WITH A COLD FRONT NEARING THE TN VALLEY DURING THE DAY.
TIMING DIFFERENCES BTWN THE GFS AND ECMWF REMAIN TO BE
RESOLVED...HOWEVER THE GFS ENSEMBLE MEAN APPEARS TO OFFER A DECENT
COMPROMISE AT THIS POINT. THIS WOULD PLACE THE COLD FONT MOVING
ACROSS OUR CWFA DURING THE AFTN/EARLY EVENING HOURS SAT. POST
FRONT...THERMAL/MOISTURE PROFILES BTWN MODEL SOLNS ARE ACTUALLY
FAIRLY SIMILAR WITH REGARDS TO THE SYSTEM. SO...UTILIZED THE GFS
BUFR SOUNDINGS BUT MOVED BACK THE TIMING 6-9 HOURS. THE RESULT
WOULD IMPLY MOSTLY A -RA EVENT AHEAD OF THE FRONT...WITH A LGT MIX
OR CHANGEOVER DURING SAT AFTN FROM WEST TO EAST AS CAA TAKES PLACE
ACROSS THE AREA. THE EARLIER 12Z ECMWF EVEN SHOWED CYCLOGENESIS IN
THE GOM...AND BROUGHT THAT SYSTEM NEWRD ACROSS THE SERN US IN A
POSITION THAT WOULD BE CLIMATOLOGICALLY FAVORABLE FOR SNOW FOR OUR
AREA. HOWEVER...HAVE NOTED THAT THE 00Z RUN HAS BACKED OFF OF THIS
SOMEWHAT. BUT...THE LARGE SCALE PICTURE OFFERED BY MED RANGE
GUIDANCE AND SEVERAL OF THE ENSEMBLE MEMBERS WOULD SUGGEST AT LEAST
WEAK LOW DEVELOPMENT LOOKS POSSIBLE IN THE GOM BY LATE SAT. THE
SUBSEQUENT MOVEMENT OF THAT SYSTEM STILL IS IN QUESTION.
BUT...RUN TO RUN AND SPATIAL TRENDS WOULD TAKE IT PERHAPS A
LITTLE TOO FAR SOUTH AT THIS POINT TO BRING ANY SIGNIFICANT PRECIP
TO OUR AREA. OVERALL...THIS LOOKS LIKE A GENERALLY LGT PRECIP
EVENT AT THIS POINT...BUT THIS WILL STILL BE ONE TO WATCH.

STRONG CAA TAKES PLACE IN THE WAKE OF THIS SYSTEM LATE SAT INTO SUN.
GIVEN CURRENT THERMAL PROFILES...THINK HIGHS WILL STRUGGLE TO GET TO
40 ON SUN...AND BELIEVE ITS QUITE POSSIBLE THAT IF CURRENT MODEL
TRENDS HOLD...THAT HIGHS MAY NOT REACH THE FREEZING MARK IN SOME
AREAS ON SUN.

BEYOND...HEIGHTS WILL SLOWLY BUILD ACROSS THE CONUS AS THE SFC RIDGE
BUILDS EWRD. MED RANGE GUIDANCE IS FAIRLY CONSISTENT IN SHOWING A
SERIES OF SHORT WAVES TRAVERSING THE REGION TUE AND WED.
THUS...INCLUDED A SLGT CHANCE POP AT THIS TIME.
&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

UPDATE/AVIATION...BCC
PREV DISCUSSION...KDW.03
Hazardous weather outlook, Feb 18, 12:05 PM CST, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1205 PM CST WED FEB 18 2009

ALZ001>010-016-TNZ076-096-097-190500-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1205 PM CST WED FEB 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

INCREASING SUNSHINE THIS AFTERNOON WILL ALLOW THE AIR MASS TO
DESTABILIZE THIS AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS WILL
DEVELOP AHEAD OF AN APPROACHING COLD FRONT...AND THE COMBINATION OF
UNSTABLE AIR AND WIND SHEAR ALOFT WILL ALLOW SOME THUNDERSTORMS TO
BECOME SEVERE. PRIMARY THREATS FROM THESE STORMS WILL BE DAMAGING
STRAIGHT LINE WINDS...THOUGH LARGE HAIL IS ANOTHER POSSIBILITY...AND
AN ISOLATED TORNADO CANNOT BE RULED OUT.

DUE TO THE TIMING OF THE COLD FRONT...THE PROBABILITY OF SEVERE
THUNDERSTORMS IS HIGHER ALONG AND EAST OF INTERSTATE 65. THE COLD
FRONT WILL MOVE INTO SOUTHERN MIDDLE TENNESSEE AND NORTHWEST ALABAMA
BETWEEN 2 AND 4 PM...AND OVER THE REMAINDER OF NORTH ALABAMA FROM 5
TO 8 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

A COLD FRONT WILL DROP THROUGH THE REGION ON SATURDAY...BRINGING A
CHANCE OF LIGHT RAIN OR SNOW.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
LIKELY THIS AFTERNOON AND EVENING.

BCC

In the hours before

Special weather statement, Feb 18, 12:52 PM CST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1252 PM CST WED FEB 18 2009

ALZ016-181915-
CULLMAN-
1252 PM CST WED FEB 18 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHERN CULLMAN COUNTY UNTIL 115
PM CST...

AT 1252 PM CST...SATELLITE IMAGERY AND WEATHER SERVICE DOPPLER RADAR
INDICATED THAT THUNDERSTORMS WERE DEVELOPING QUICKLY NEAR ADDISON IN
NORTHERN WINSTON COUNTY...MOVING EAST AT 50 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  WEST POINT...BATTLEGROUND.
  SOUTH VINEMONT...BALDWIN.
  CULLMAN...PHELAN.
  FAIRVIEW...BAILEYTON.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST WEDNESDAY EVENING
FOR NORTHERN ALABAMA.

27
Special weather statement, Feb 18, 1:50 PM CST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
150 PM CST WED FEB 18 2009

TNZ076-096-097-182030-
FRANKLIN-LINCOLN-MOORE-
150 PM CST WED FEB 18 2009

...SIGNIFICANT WEATHER ALERT FOR CENTRAL FRANKLIN...CENTRAL LINCOLN
AND SOUTHERN MOORE COUNTIES UNTIL 230 PM CST...

AT 150 PM CST...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
ALONG A LINE FROM FAYETTEVILLE TO SEWANEE...MOVING EAST AT 55 MPH.

WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  LOIS...SMITHLAND.
  MARBLE HILL...HURDLOW.
  HARMONY...TIMS FORD LAKE.
  ESTILL SPRINGS...BELVIDERE.
  DECHERD...WINCHESTER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST WEDNESDAY
AFTERNOON FOR CENTRAL TENNESSEE. A TORNADO WATCH ALSO REMAINS IN
EFFECT UNTIL 800 PM CST WEDNESDAY EVENING FOR NORTHERN ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

JE

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 1:13 PM CSTSevere Thunderstorm WarningHUNCullman, Marshall, Morgan32 min
Feb 18, 1:45 PM CSTSevere Thunderstorm WarningHUNCullman, Marshall, Morgan45 min
Feb 18, 1:47 PM CSTTornado WarningHUNMarshall28 min
Feb 18, 2:33 PM CSTSevere Thunderstorm WarningHUNDeKalb27 min

Nearby

Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.